Myomancy Forum

ADDERALL

My 6 year old had been on ADDERALL for about 3 years then resently started pulling out of her hair out. I took her off it 2 days ago and she hasn’t pulled out nothing since!!!!!!!!!!!!!

3 Comments

  1. Christine

    I am a 22 year old female and I have been on adderall since i was a freshman in high school, when I first started taking the medication I was very pleased with my reaction to the medication I was more focused and attentive. now as an adult i have tendencies to pick at things I always have to be doing something and be come very involved and focused on what im doing at that point in time and no one can distract me or keep me from doing so, so pulling her hair is probably something she becomes very focused and determined on doing and just cant stop its like a bad habit you just cant seem to get rid of. try getting her to do something else like drawing, coloring, painting ect. if she feels like she has to do something with her hands or that involves movement. oh and maybe keep her hair back in a ponytail or braid so she dose not feel the need to pull at her hair because it is away from her face i feel her hair is a distraction and causes her to play and tug at it.

  2. leah

    I have been taking adderall for 11 days now for ADD i have been feeling figity cold then hot sweating alot lack of interest in sex and appetite has decreased.I have the shakes.Im starting collage feb.12th 2009 wanted to be able to concentrate better and stick through school to graduate as a Medical Assistant. I am 28,and growing up i’ve had trouble following through with things wasn’t noticable until I was in middle school 13 or 14 I failed 7th grade my fault though I laked ambition. I have a 3yr old turning 4 soon who just receantly started primarily staying with his dad so I can go to school and find a good career. I had tried this before but was getting no help with my son. I went to school and got pre app. for plumbing was not able to hold job. It is very hard to get a job anymore with an economy like this. But I don’t know if taking adderall with the way its making me feel is going to help and i’m afraid to stop because I’m scaired of the withdraw I also take Lexapro for anxiety was already taking lexapro when started adderall but stop taking lexapro without talking to my dr first.Thought it was causeing the sideeffects to be worse the first day was fine then day after afternoon I started feeling depresses with crying episodes.Continuouse day I had a mager breakdown afraid to leave the house thoughts of how anything could make these emotions go away. So now im afraid what would happen with the adderall

Comments are closed.